# SDR 2002FA0000103

- Difficulty date: August 9, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: R0097104
- Part serial: V08069
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING 1ST 8 MONTH INSPECTION, LIFE RAFT HAS TOO MUCH POROSITY.  RECOMMENDATION BETTER COATING OF FABRIC AND MORE INTENSIVE INSPECTION AFTER MANUFACTURING OF RAFT.  (M)
